# SDR UALA2013040402246

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 61,800 hours, 23,483 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Actuator
- Part number: 761B000001
- Part serial: 124
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP TOO WARM.  UNABLE TO GET BELOW 82 DEGREES WITH FULL COLD SELECTED.  FOUND MIXER FLAP ACTUATOR FAULTING.  REPLACED PER MM 21-51-52.  OPS CHECK NORMAL ON GROUND.
